Results 1 to 5 of 5
Like Tree2Likes
  • 1 Post By Cuz
  • 1 Post By ScotchGuard02

Thread: A lump on my glut/injection site lump

  1. #1
    Rytis12345 is offline New Member
    Join Date
    Sep 2015
    Posts
    24

    A lump on my glut/injection site lump

    As the title says lump at the injection site.

    So i started taking testosterone e 500 mg per week 2 injections per week.

    last Wednesday was my first injection used 23g needle 1 inch next morning i had a lump at the injection site.

    Second injection Sunday the lump that i got from Wednesdays injection was a lot smaller , however i had to inject Sunday again my second injection i used the same side. The lump is still there....

    HELP ! ! ! is this serous should i go to the hospital or is this just because this is first injection reaction.

    Should i rotate and use my other glute to inject today ? Really i am losing sleep over this.
    Last edited by Rytis12345; 08-15-2017 at 10:53 PM.

  2. #2
    PT1982's Avatar
    PT1982 is offline Knowledgeable Member
    Join Date
    Feb 2017
    Location
    Home of the Braves
    Posts
    1,515
    This is your first cycle isn't it? It seems you're trolling, but I know you're serious. Rotate sites and don't pin the same muscle back to back to start. Once you've cycled a few times you'll be able to pin more frequently. Dont overreact and give yourself a panic attack. You're fine and this is perfectly normal. Lol. We've all been there. If you are overweight, you might want to consider a longer needle as well.

  3. #3
    Cuz's Avatar
    Cuz
    Cuz is online now Knowledgeable Member
    Join Date
    May 2013
    Location
    Bulkville
    Posts
    5,276
    If it's not red and inflammed, no present fever, get over it and deal with it princess. Stop pinning virgin muscle in the same spot, you will just make it worse, alternate bro
    PT1982 likes this.

  4. #4
    Join Date
    Aug 2010
    Posts
    7,801
    Quote Originally Posted by Rytis12345 View Post
    As the title says lump at the injection site.

    So i started taking testosterone e 500 mg per week 2 injections per week.

    last Wednesday was my first injection used 23g needle 1 inch next morning i had a lump at the injection site.

    Second injection Sunday the lump that i got from Wednesdays injection was a lot smaller , however i had to inject Sunday again my second injection i used the same side. The lump is still there....

    HELP ! ! ! is this serous should i go to the hospital or is this just because this is first injection reaction.

    Should i rotate and use my other glute to inject today ? Really i am losing sleep over this.
    23ga is big 'ol needle. You've probably bled inside the muscle. It's not a big deal. It'll just take a few days for the blood to be absorbed. Use a smaller needle, like a 26ga, and save yourself a scare.
    PT1982 likes this.

  5. #5
    Freightlifter is offline New Member
    Join Date
    Aug 2017
    Posts
    9
    Definitely alternate.

    Also, I warm it up and take my time on the injection. Goes really well, fewer "issues" and I found for me my delts were a good site.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •